# SDR HEEA082502

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,338 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 7645001076103
- Part serial: 616AG
- Condition: Malfunctioned
- Location: Triple Tach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLSHOT DIFFERENCE BETWEEN PILOT AND COPILOT INDICATOR.
